English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Normal Modes of Bardeen Discs: 2. A sequence of n=2 polytropes

MPS-Authors
/persons/resource/persons20673

Schutz,  Bernard F.
Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;
External Organizations;

External Ressource
No external resources are shared
Fulltext (public)

schutz_60608.pdf
(Any fulltext), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Schutz, B. F., & Verdaguer, E. (1983). Normal Modes of Bardeen Discs: 2. A sequence of n=2 polytropes. Monthly Notices of the Royal Astronomical Society, 202, 881-901.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-0F08-7
Abstract
There is no abstract available